American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32J15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Kenneth N. Chakiris. Counterexamples to global Torelli for certain simply connected surfaces. Bull. Amer. Math. Soc. 2 (1980) 297-299. MR 555265.
Abstract, references, and article information
View Article: PDF

[2] Richard Mandelbaum. Four-dimensional topology: an introduction. Bull. Amer. Math. Soc. 2 (1980) 1-159. MR 551752.
Abstract, references, and article information
View Article: PDF

[3] B. Moishezon. Some estimations in the topology of simply-connected algebraic surfaces. Bull. Amer. Math. Soc. 83 (1977) 741-744. MR 0440567.
Abstract, references, and article information
View Article: PDF

[4] James A. Morrow. Compactifications of $C^2 $. Bull. Amer. Math. Soc. 78 (1972) 813-816. MR 0299827.
Abstract, references, and article information
View Article: PDF

[5] Shigeru Iitaka. On algebraic varieties whose universal covering manifolds are complex affine 3-spaces. Bull. Amer. Math. Soc. 78 (1972) 737-740. MR 0302648.
Abstract, references, and article information
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1